# SDR FDEA202307191243

- Difficulty date: July 19, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 22911
- Aircraft time: 86,193 hours, 44,083 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR57118618235
- Part serial: NSN
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR PANEL 231MAF DAMAGED AND DELAMINATED. FABRICATED ZONE 230 FLOORBOARD 231 MAF ON VTMAE TRAVELER # T23/1691345 IAW DWG BRZ-  25-005 REV R. REMOVED AND REINSTALLED MDC FLOOR PANEL 231MAF IAW AMM 25-55-04-4.      MAJOR REPAIR
